CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2009, 25(3) 245-256 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
ѧ������
Information and Service
This Article
Supporting info
PDF(222KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague
Add to Bookshelf
Add to Citation Manager
Cite This Article
Email Alert
Keywords
AIC
variable selection
joint GLMs
extended quasi-likelihood
Kullback-Leibler information.
Authors
Wang Darong
Zhang Zhongzhan
PubMed
Article by
Article by

Variable Selection in Joint Generalized Linear Models

Wang Darong,Zhang Zhongzhan

Department of Applied Mathematics,Beijing University of Technology

Abstract��

We focus on variable selection in this paper, and propose a variable selection criterion based on the extended quasi-likelihood which is for joint generalized linear models with structured dispersions. The new criterion is an extension of Akaike's information criterion. Its performance is investigated through simulation studies and a real data application.

Keywords�� AIC   variable selection   joint GLMs   extended quasi-likelihood   Kullback-Leibler information.  
Received 1900-01-01 Revised 1900-01-01 Online:  
DOI:
Fund:
Corresponding Authors: Wang Darong
Email:
About author:

References��
Similar articles
1��Wang Yingzhe.Comparison Theorem for Algebraic Convergence\\of Diffusion Processes[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2009,25(4): 389-397
2��Cheng Lijuan, Wang Yingzhe.Rate of Algebraic Convergence for Diffusion Processes on Non-Convex Manifold[J]. CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST, 2015,31(5): 493-502

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST